MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS ELITE POWER SUPPLY MODULE; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS ELITE POWER SUPPLY MODULE; UNIT, PHACOFRAGMENTATION
Model Number BL2351
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
A user facility in australia reported that during a procedure the system shut down.There was no reported patient impact.
 
Additional Manufacturer Narrative
A field service engineer evaluated the system and revealed a loose connection to the main power cable socket behind the machine.Review of device history record, trend analysis, risk assessment, and directions for use is underway.No remedial, corrective, preventive or field safety corrective action is required.The investigation is ongoing.
 
Additional Manufacturer Narrative
The device history records, trend and risk analysis were reviewed and considered acceptable with the product performing within anticipated rates.Based on all available information, the loose connection behind the main power cable caused the system shut down.The investigation is complete.
 
Additional Manufacturer Narrative
Udi related data quality updates only.The udi is being corrected due to incorrect udi was provided.

Brand Name
STELLARIS ELITE POWER SUPPLY MODULE
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
3365 treecourt industrial blvd
st. louis MO 63122
Manufacturer Contact
juli moore
3365 treecourt industrial blvd
st. louis, MO 63122
6362263220
MDR Report Key18388929
Report Number0001920664-2023-70151
Device Sequence Number14444812
Product Code HQC
UDI-Device Identifier00757770524525
UDI-Public(01)00757770524525(11)221026
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL2351
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date02/09/2024
10/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown